# SDR CALA2009113000692

- Difficulty date: November 23, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 59,256 hours, 15,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 34858
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MULT-33-3-0004) EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M730 INOP IN FWD CABIN AREA.  REMOVED AND REPLACED M730 EMERGENCY LIGHT POWER SUPPLY REF MM 33-51-07.  OPS CHECKS NORMAL.
